# SDR CA981109028

- Difficulty date: October 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 7600 · Engine Controls
- Part: Cable
- Part number: 87600518001
- Condition: Frayed
- Location: Condition Lever
- Part time: 5,056 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT HAND LOWER CONDITION LEVER CABLE FOUND FRAYED WHERE IT PASSES OVER THE PULLEY FORWARD OF THE ENGINE FIREWALL.
